# SDR UPS05M45479

- Difficulty date: September 21, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Engine: Pwa PW4460
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON DEFLECTED DISAGREE MESSAGE. A/C WAS DIVERTED AND EMERGENCY WAS DECLARED. FUEL WAS DUMPED BELOW MAXIMUM LANDING WEIGHT TO 57000 POUNDS. REPLACED O/B AILERON DEFLECTION ACTUATOR UP TO SUB TASK 27-16-02-820-001 PG 8 PER MM 27-16-02-4. L/P 474801--COMPLETED STEPS  2, F (3) O FMM 27-16-02-4 TO END. COMPLETED ADJUSTMENT OF RT OB AILERON DEFLECTION ACTUATOR. SAFTIED BOTH JAM NUTS ON AILERON DEFLECTION ACTUATOR. [CLOSED]
